Article

Acta Informatica

, Volume 31, Issue 6, pp 559-571

First online:

Information theoretic approximations for theM/G/1 retrial queue

  • G. I. FalinAffiliated withDepartment of Probability, Mechanics and Mathematics Faculty, Moscow State University
  • , M. Martìn DìazAffiliated withDepartamento de Estadistica e I.O., Facultad de Matematicas, Universidad Complutense de Madrid
  • , J. R. ArtalejoAffiliated withDepartamento de Estadistica e I.O., Facultad de Matematicas, Universidad Complutense de Madrid

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper we present information theoretic approximations for theM/G/1 queue with retrials. Various approximations for this model are obtained according to the available information about the service time probability density and the steady-state distribution of the system state. The results are well-suited for numerical computation.